Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 394732, 8 pages
http://dx.doi.org/10.1155/2013/394732
Research Article

Estimates for Multilinear Commutators of Marcinkiewicz Integrals with Nondoubling Measures

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 22 August 2013; Accepted 5 October 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Songbai Wang and Yinsheng Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a nonnegative Radon measure on satisfying for all , and some fixed and The authors obtain some estimates for the multilinear commutators generated by Marcinkiewicz integral and functions on certain Hardy-type spaces, where space was introduced by Tolsa in (Mathematische Annalen, 2001).